MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the on/off switch on the auxiliary o2 and suction unit was broken.There is no information stating whether a patient was connected to the anesthesia system or not.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.Our field service engineer investigated the system on site.The broken switch was already disassembled.The reported failure was confirmed.A new on/off switch was installed on the suction unit and the unit was successfully tested.The system was released for clinical use.There is no additional information such as in what way the switch broke or the circumstances during the event, if it was detected during functionality test or during treatment.The broken switch was discarded at the customer site.The suction unit intended use is to extract body fluids from the stomach and airways.The suction pressure is regulated by means of the on/off switch and the vacuum regulator.In case the on/off switch breaks in a way that it results in the inability to turn on the suction function, it can lead to stop of suction function.According to the user's manual, to ensure correct system functionality, a system checkout procedure must be performed once a day, or before connecting the first patient within a running 24 hour period.The system functionality procedure includes a check for adequate suction pressure in the suction unit.Our conclusion, based on the field service engineer investigation, is that the reported failure was caused by a broken suction unit on/off switch.

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25345744
Report Number8010042-2026-0000704
Device Sequence Number18688015
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)181207
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown